# SDR AALA202108023697

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TOP SKIN PANEL 2 LOCATED AT THE REAR SPAR OF THE RIGHT WING, WATERLINE 24. LENGTH = 2.870 INCHES, WIDTH = 1.500 INCHES, DEPTH = 0.080 INCHES. PREFORMED TIME LIMITED REPAIR ON UPPER SURFACE EXTERNAL SKIN ON RIGHT WING PER EA NUMBER 328413.
